# SDR 20010122CW007

- Difficulty date: December 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- Propeller: Hamstd 23E50
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Bearing
- Condition: Failed
- Location: Tach Generator
- Component: Tach Generator, Ge
- Component part number: 2CMSAFE
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS TO BE A BEARING FAILURE.
